| Catalog Number |
20377 |
| Medical Device Problem Codes |
False Positive Result (1227); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the complaint history on the reported lot was reviewed and no trends were identified.Upon further review of the information provided in the case details, a root cause could not be determined.This issue will be continuously monitored through incoming complaints.Root cause: unable to determine.Source: phone.
Event or Problem Description
Reports increase in positive results, analyte not specified, number of tests not specified.Confirmation not performed.Patients wer symptomatic.No apparent adverse event.